# SDR CALA2019062201028

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 77,897 hours, 9,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPACITY TEST FND DR 2R (AFT) ARE EMERGENCY LIGHT OUT.  REPLACED THE R2 DOOR AFT POWER SUPPLY DM33098 AND CARRIED OUT TEST RESULT FOUND NORMAL IAW AMM 33-51-06-960-802, REV 86.
